| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the device and was able to duplicate the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report their device displayed a message indicating abnormal energy was delivered.In this state the device may not be able to deliver appropriate defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Further evaluation of the device determined the therapy connector needed to be reseated.Reseating the connection resolved the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description